# SDR SWIA200515691

- Difficulty date: October 17, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 4,616 hours, 4,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2233
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,465 hours, 3,970 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A -FLAP FAIL CAUTION MSG- WHEN FLAPS WERE SELECTED TO 30 DEG ON APPROACH.  REPLACED RT BPSU IAW AMM 27-51-10.  OPERATIONAL CHECK GOOD.
